# SDR USAA970085

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 579-598
- Part time: 59,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND TWO CRACKS, 2 INCH AND 1 INCH AT LEFT CUSP WEB, STATION 579-598.  NEW CUSP INSTALLED PER EA 46398.  (M)
